Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Irregular period. Last bleeding watery. Scan, urine check negative. On norcutin. Advise on pregnancy?

Hi doctor ,
I had a 28 days cycle before i tried for a baby ,after that it changed to 36-40 cycle(changed from November 2012), my last menses date was on 9th march & on 13th April i had bleed ed like watery & it was not happen even a complete day, still i didn't get my period.I went to see a doctor on 26th April & he took me for a scan & a urine check ,but it was negative , now iam taking NORCUTIN for 3 times per day from 26th April,but still i have doubt about my pregnancy,pls advise ?
Asked On : Thu, 2 May 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The lengthening of your cycle and a decrease in the bleeding is likely to be due to a hormonal disturbance. You need to get an ultrasound scan and a few blood tests done under the guidance of your gynecologist for proper treatment.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor